...-Sätze für zwei arithmetische Funktionen

Henri Joris

Commentarii mathematici Helvetici (1972)

  • Volume: 47, page 220-248
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Joris, Henri. "...-Sätze für zwei arithmetische Funktionen." Commentarii mathematici Helvetici 47 (1972): 220-248. <http://eudml.org/doc/139511>.

author = {Joris, Henri},
journal = {Commentarii mathematici Helvetici},
pages = {220-248},
title = {...-Sätze für zwei arithmetische Funktionen},
url = {http://eudml.org/doc/139511},
volume = {47},
year = {1972},

AU - Joris, Henri
TI - ...-Sätze für zwei arithmetische Funktionen
JO - Commentarii mathematici Helvetici
PY - 1972
VL - 47
SP - 220
EP - 248
UR - http://eudml.org/doc/139511
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.